# SDR SWAA2020030942248

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 45,523 hours, 27,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CAPT'S SIDE EMERGENCY LIGHT LENS COVER MISSING.         REPLACED MISSING EMERGENCY LIGHT LENS ON BULLNOSE AT 12ABC PER SIP. NO FURTHER DEFECTS NOTED
